# SDR SWIA202002248832

- Difficulty date: December 27, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Cotter Pin
- Part number: MS24665302
- Condition: Corroded
- Location: Rt Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT SPOILER CENTER (BOTH) HINGE NUTS CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED R/H FLIGHT SPOILER CENTER HINGE NUTS IAW CRJ 200 AMM.  TORQUE WRENCH STS-0381  DUE 10 DEC 20  NO DEFECTS NOTED AT THIS TIME.
